Forum

LDN

Hello :slight_smile:

I will be taking my 6th dose of LDN this evening and wondered if anyone else has experienced any side effects when first starting the treatment.

I’ve been taking a starting dose of 1.5mg at 9pm ( though I cut the dose to 1mg last night ) and each night around half an hour later I experience a really uncomfortable belly ache which lasts until I go to sleep then each morning since starting it I suffer with pretty awful diarrhoea accompanied by griping pains which lasts till around lunchtime

I’m just wondering if anyone else has any experience of LDN upsetting their stomach like this and how long it’s likely to continue, I’ve been on annual leave from work this week so it’s been bearable but I’m due back at work on Mon and as things are right now I’m not looking forward to the bus journey to work each morn !

Ness x

My mother has ME and she got a prescription from her GP for LDN. She received it and tried 1ml of the syrup, but she had to stop due to the crippling stomach pains and diarrhoea. It didn’t get better and she stopped it. I think she’d have persisted with it had the diarrhoea not been so dreadful.

Apparently, it will pass (sorry for the dreadful play on words) but you could try Loperamide for the diarrhoea and see how you get on?

I hope you feel better soon,

K

x

I understand that some people do experience an upset tum when starting ldn, but the side effect does not normally last too long. The most important thing is getting to tolerate the drug, so don’t hesitate to reduce to .5 (or lower) and see if that helps.

Thank you both for your replies, I had searched for side effects but all I seem to read about is constipation … if only lol … I really want to persevere with it so I guess I shall be lowering the dose and stocking up on loperamide ! x